# SDR 95ZZZX2161

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 51L13XAA
- Condition: Worn
- Location: Engine Door
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF CUSTOMER AIRCRAFT, DISCOVERED ENGINE DOORS WERE QUITE LOOSE.  INSPECTION FOUND ALL THREE LATCHES WERE ADJUSTED TO THE LIMIT AND PIVOT PINS WERE WORN QUITE BADLY.  REPLACED PARTS.
